Parametric operations for two fuzzy numbers
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 635-642
https://doi.org/10.4134/CKMS.2013.28.3.635
Printed July 1, 2013
Jisoo Byun and Yong Sik Yun
Kyungnam University, Jeju National University
Abstract : There are many results on the extended operations of two fuzzy numbers based on the Zadeh's extension principle. For the calculation, we have to use existing operations between two $\alpha$-cuts. In this paper, we define parametric operations between two $\alpha$-cuts which are different from the existing operations. But we have the same results as the extended operations of Zadeh's principle.
Keywords : extended operation, parametric operation, continuous fuzzy number
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd